# SDR TRAX200801133

- Difficulty date: September 7, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED APPROX 1.5 INCHES.  REMOVED CRACKED BRACKET AND INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-92-21.  (K)
